# SDR ABXA20140516165

- Difficulty date: May 16, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T12095
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO CTR BILGE AREA RT STATION 1263 AT STRINGER 35R AREA THERE IS CORROSION AT THE FLOORBEAM UPPER CHORD NUTPLATES.  R & R UPPER CHORD IAW 51-40-02.  CORRODED LEVEL 2, PN 146T1209-5146T5000-15 & 16, PART NAME INNER CHORD & SUPPORT, CARGO CONTAINER ABOVE 35L & 36L AT STATION 1263, SN NSN, FS & BS LOCATION STATION 1263 TO 1285, STRINGER & WS LOCATION STRINGER 34L TO 34R.  ACFT WAS GNDED.
